| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, flashes of light, and could not see.Seven days following the initial procedure, the iol was exchanged in a secondary procedure.Additional information was requested.